MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS LIFE SUPPORT TM; CATHETER, PERCUTANEOUS

MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS LIFE SUPPORT TM; CATHETER, PERCUTANEOUS
Model Number LS96360-029
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Codes Air Embolism (1697); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/02/2025
Type of Reportable Event Death
Event or Problem Description
Medtronic received information that during use of a bio-medicus life support catheter and introducer, it was reported that while a patient was being treated with extracorporeal membrane oxygenation (ecmo), while awaiting possible transplant or ventricular assist device (vad) placement.During movement for computed tomography imaging (ct), the device used to cannulate the neck became dislodged, resulting in air entering the venous line and bleeding.An unplanned transfusion was not required because of the blood loss.Cardiopulmonary resuscitation (cpr) was initiated but was unsuccessful, and the patient died.Additionally, the customer stated that the procedure caused or contributed to the death.The medtronic device did not cause or contribute to the death.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO-MEDICUS LIFE SUPPORT TM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23693445
Report Number9617601-2025-03123
Device Sequence Number18714264
Product Code DQY
UDI-Device Identifier00763000615604
UDI-Public(01)00763000615604(17)281009(10)232389772(20)01
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLS96360-029
Device Catalogue NumberLS96360-029
Device Lot Number232389772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age17 YR
Patient SexFemale
Patient Weight77 KG